Jump to content

Photo
Accutane

Dehydration Feeling On Accutane



3 replies to this topic

#1 Zackaroni

Zackaroni

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 24-April 13

Posted 24 April 2013 - 08:02 PM

I'm on my 3rd month of accutane and just recently I've had this feeling of dehydration and like heat exhaustion. I've been feeling super hot and dry and have had splotchy, rashy arms. I also have a cough; it feels like I'm sick. I've been drinking tons of water though and applying lotion frequently. What's happening and is there anything else I can do to fix it?

#2 oli girl

oli girl

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,685
    Likes: 111
About Me
  • Gender:Female
  • Location:USA
  • Joined: 16-March 09

Posted 24 April 2013 - 09:12 PM

I am tell you to stop Accutane, but I have a feeling you won't, so my suggestion is for you to call your derm and go see your primary doc asap! 


The secret of health for both mind & body
is not to mourn for the past, not to worry about the future, or not anticipate troubles, but to live the present moment wisely and earnestly.
The Buddha

#3 gucciruccipucci

gucciruccipucci

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 2
About Me
  • Joined: 02-October 05

Posted 25 April 2013 - 06:55 PM

Have you been getting blood tests?  Are the results normal?  In any event it sounds like you need to see a doctor ASAP--sometimes a rash can be an indicator of something serious.  For example, the skin disease Stevens-Johnson Syndrome usually starts with flu-like symptoms, one of which is cough, then can quickly progress into a life-threatening illness.  If you don't feel like your derm will take it seriously or you can't get in right away, I would go see a regular doctor.



#4 Zackaroni

Zackaroni

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 24-April 13

Posted 28 April 2013 - 10:16 PM

Well the rash wasn't really a rash, it was just dry irritated skin. Its because its recently gotten super hot outside which can lead to why the accuatane has just dried me out where I feel super hot. As for the cough its going away and I def don't feel sick anymore. Btw I did get off accutane for a few days. Which helps the cough.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users